I just started taking Humira a few months ago for my Crohn's - and just finally finished weaning off Prednisone a couple weeks ago. My hair recently started falling out (again, it happened once before a few years ago after the first time I got really sick) - and I have also been really fatigued lately and have had a few headaches, which I never get - I had thought it was the prednisone so am interested in hearing that someone else has the same stuff going on with them as well. I feel tired most of the time and am kind of losing my zip.
I hope it's not the Humira. I can't lose any more hair! Ugh. In the grand scheme of things I am trying to keep this in perspective, but I can't help but think all this medicine I take will eventually do more harm than good. :(
33 yr old Female
Humira, finally just finished weaning off 60 mg of Prednisone, Multivitamin, Calcium, Probiotics, Vitamin D, Omegas, a few other herbal supplements my natureopath has me on.
Eating a Macrobiotic diet, no meat or dairy, trying to cut way back on sugar and white foods. Trying to focus on a more holistic approach to healing.